Tuesday , June 15 2021

Pain Relief Darkened: Female Unknowable woman Intense care



Homepage > news > agenda

Add to your favorites.Remove from your favorites.

27-year-old Zeynep Kızıldogan, who lives in Van, painkillers caused by allergies, the body begins to form wounds. Kızıldoğan was taken to the Van Hospital for Education and Research at the University of Health Sciences.

There was a rare, fatal syndrome.

Zeynep Kızıldoğan, who works at the 11th Motorway Regional Directorate, was hospitalized for injuries to his body after a painkiller. At first he could not fully understand the situation Kızıldogan, for the first time he was admitted to a private hospital. He continued his treatment at the hospital where he attended, and was taken to the Wang University for Health Education and Research at the University of Health Sciences. It was learned that Kızıldogan was caught in a rare and deadly Steven-Johnson syndrome (drug reaction).

His face was swollen from day to day

IHAAccording to the report, Kızıldogan's face is swollen and unrecognizable. He was treated to the hospital for training and research at the SBU Van and was taken to the intensive ward of the hospital.

An Intensive Doctor made a statement about the events. Dr Boura Carracas, drug reactions can lead to fatal results, and the young girl's body, collecting water, becomes a wound, he said.

"We have entered a successful treatment process"

Dr. Karakaş, ine In our hospital we started treating a patient who was diagnosed with a "drug reaction" diagnosis of "Stevens Johnson Syndrome". As a result of the drug reaction, the whole body is collected and the skin is exposed for infection. After the intensive treatment of the patient, we conducted a treatment that would help the immune system. We tried to isolate the patient from all contacts. As a result, we have entered a successful treatment process, "he said, stressing that Kızıldogan's condition has improved.

"Infection can lead the patient to death"

Dr. Dr Caracas, the situation may vary from person to person and patients have a very serious risk of infection, he said.

Dr. Karakaş said ey The drug's reaction can continue, new lesions may occur but we were happy that the new lesions did not appear and continue to decline. ,

He was diagnosed with an allergy in the private hospital he went to

He was diagnosed with an allergy in a private hospital where he was given an Alzheimer's drug Kızıldogan, Van Education and Research Hospital, said he was very pleased with the treatment he was using. Kızıldoğan said he was surprised to have recovered so quickly and thanked all health care workers who continued his treatment.

That's what Kitchaldogan told us. ?


Source link